# SDR 99ZZZM497

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INTERNAL SKIN FORWARD EDGE APPROX 1ST 6 INCHES FROM TOP EDGE HAS EVIDENCE OF CHAFING ON FRAME NR 29 WHEN GEAR IS UP AND LOCKED.  TRANSFER TO W/O BX1879 FOR REPAIR.  (M)
